# SDR COEA2019042514805

- Difficulty date: February 24, 2019
- Submitted: April 25, 2019
- Operation: Air carrier
- Aircraft: N805FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 372
- Aircraft time: 37,203 hours, 40,297 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Bracket
- Part number: S53970701295
- Condition: Chafed
- Location: Frame 23c-23d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 193437 NR 200119 HEAVY CHECK COE/MINOR REPAIR: EXTERIOR FUSELAGE WING TO BODY FAIRING BRACKET CHAFED FRAMES 23C-23D AT STRINGER 4R. LEVEL 2  CORRECTIVE ACTION: REPLACED PART WITH NEW.
